Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

epidural problem.....

Anyone have problems with their back after they got their epidural? I had my daughter 2 months ago and my backs goes numb where they gave it to me. I just went back to work to and started noticing it. It was only every once in awhile at first but now its all the time. Should i maybe check with my doctor about it or is it just one of those things??

Answer Question
 
letlovegrow

Asked by letlovegrow at 8:19 PM on Jan. 31, 2009 in Health

Level 3 (14 Credits)
Answers (5)
  • I haven't and I had three. Maybe talk to your DR about it?
    Anonymous

    Answer by Anonymous at 8:21 PM on Jan. 31, 2009

  • I did with my first child. It wasnt at the site of the epidural though. My one should would suddenly without warning go completely numb and I couldnt hold anything in that arm at all. It caused major weakness in that arm for some reason and that was my dominant hand. There were many times I nearly dropped my daughter because it would suddenly go numb. I would notice it at work and home too. It was like pins and needles...not painful but annoying and uncomfortable. I went to my doc they did an MRI and said there was nothing wrong. Its been over 7 years and it has pretty much gone away...
    Justice828

    Answer by Justice828 at 8:36 PM on Jan. 31, 2009

  • I had an epidural with my son and never had any problems at all-frankly at that time I just wanted the pain to stop and was willing to take a chance on issues after. I would think though,if there was going to be a problem from the epidural,it wouldve been right away or within a day or two after the drug wore off. It wouldnt hurt to call your doc and ask.
    guardmp_MOM

    Answer by guardmp_MOM at 9:07 PM on Jan. 31, 2009

  • I've had one and luckily that has never happened as many times as I've gotten stuck.
    LaurenKaye29

    Answer by LaurenKaye29 at 9:18 PM on Jan. 31, 2009

  • I have been having a lot of pain and numbness at the site too. I remember the doctor said it was possible side effects though uncommon. I am always that 1 in 1 million,
    darcibeisheim

    Answer by darcibeisheim at 10:03 PM on Jan. 31, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN